Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 1, NWS El Paso, TX

January 6, 2015Doña Ana County, New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Jan 6, 2015, 2:53 PM MST for Doña Ana County, New Mexico; El Paso County, Texas. It took effect at Jan 7, 2015, 9:00 AM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2015, 2:53 PM MST (21:53 UTC)
In effect from
Jan 7, 2015, 9:00 AM MST
Expired
Jan 8, 2015, 12:00 AM MST
In force
15 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 26 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2911 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WWUS74 KEPZ 062153
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
253 PM MST TUE JAN 6 2015

...STRONG WINDS ARE EXPECTED ON WESTERN MOUNTAIN SLOPES WEDNESDAY
AFTERNOON INTO THURSDAY MORNING...

.A STRONG BACK DOOR COLD FRONT WILL MOVE INTO THE REGION WEDNESDAY
MORNING WITH GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE
COLD AIR POURS INTO THE REGION...EAST WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 50 MPH WILL BE POSSIBLE ON WESTERN MOUNTAIN SLOPES AND
AREA PASSES. 

NMZ411-TXZ418-071200-
/O.NEW.KEPZ.WI.Y.0001.150107T1800Z-150108T1200Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
253 PM MST TUE JAN 6 2015

...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY
TO 5 AM MST THURSDAY. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. 

* TIMING: 11 AM WEDNESDAY THROUGH 5 AM THURSDAY. 

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY WINDS
  COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND.

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7
  MILES WITH BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
26
2 follow-up statements
119 
WWUS74 KEPZ 071154
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
454 AM MST WED JAN 7 2015

...STRONG WINDS ARE EXPECTED ON WESTERN MOUNTAIN SLOPES LATER THIS
MORNING INTO THURSDAY MORNING...

.A STRONG COLD FRONT WILL MOVE INTO THE REGION THIS MORNING FROM
THE EAST WITH GUSTY EAST WINDS DEVELOPING BY LATE MORNING. AS THE
COLD AIR POURS INTO THE REGION...EAST WINDS OF 20 TO 30 MPH WILL
DEVELOP OVER MOST OF THE BORDERLAND. GUSTS OVER 50 MPH WILL BE
POSSIBLE ON WESTERN MOUNTAIN SLOPES AND AREA PASSES.

NMZ411-TXZ418-072300-
/O.EXT.KEPZ.WI.Y.0001.150107T1600Z-150108T1200Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
454 AM MST WED JAN 7 2015

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 AM MST
THURSDAY...

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG
  WEST SLOPES AND THROUGH GAPS AND PASSES OF THE FRANKLIN AND
  ORGAN MOUNTAINS.

* TIMING: STRONGEST WINDS FROM LATE THIS MORNING TO AROUND SUNSET
  THIS EVENING. 

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING 
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG 
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY 
  WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
550 
WWUS74 KEPZ 072244
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
344 PM MST WED JAN 7 2015

...STRONG COLD FRONT WINDS OVER AREAS WEST OF AREA MOUNTAIN RANGES
THROUGH THE AFTERNOON AND EVENING UNTIL MIDNIGHT...

.A STRONG COLD FRONT PUSHING WEST ACROSS THE REGION WILL KEEP
WINDS STRONG THROUGH AREA PASSES AND GAPS AND OVER AREAS WEST OF
AREA MOUNTAIN RANGES. AS THE COLD AIR POURS INTO THE REGION...
EAST WINDS OF 20 TO 30 MPH WILL DEVELOP OVER MOST OF THE
BORDERLAND. GUSTS OVER 50 MPH WILL BE POSSIBLE ON WESTERN MOUNTAIN
SLOPES AND AREA PASSES. WINDS SHOULD DIMINISH BY MIDNIGHT INTO THE
15 TO 20 MPH RANGE OVER THESE AREAS.

NMZ411-TXZ418-080700-
/O.EXT.KEPZ.WI.Y.0001.000000T0000Z-150108T0700Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
344 PM MST WED JAN 7 2015

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

* EVENT: STRONG EASTERLY WINDS BEHIND AN ARCTIC COLD FRONT BLOWING
  THROUGH MOUNTAIN GAPS AND PASSES AND ACROSS WEST SLOPES. WINDS
  OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED.

* TIMING: STRONGEST WINDS FROM MID AFTERNOON THROUGH MID EVENING...
  BEGINNING TO DIMINISH AFTER 10 PM.

* IMPACT: EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES TRAVELING 
  ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND ALONG 
  AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY 
  WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: NOT EXPECTED TO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BIRD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 6, 2:27 PM MST, 26 minutes earlier.

Area forecast discussion, Jan 6, 2:27 PM MST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
227 PM MST TUE JAN 6 2015

.SYNOPSIS...
AN STRONG COLD FRONT WILL MOVE INTO THE REGION WEDNESDAY WITH
TEMPERATURES DROPPING ABOUT 10 TO 15 DEGREES AND BRINGING IN GUSTY
EAST WINDS. MOISTURE WILL INCREASE ACROSS THE REGION OVERNIGHT
WITH THE POTENTIAL FOR FREEZING RAIN OR FREEZING DRIZZLE BY
THURSDAY MORNING. FREEZING PRECIPITATION WILL AGAIN BE POSSIBLE
FRIDAY AS A SECONDARY SURGE OF COLD AIR ARRIVES. SOME LINGERING
SHOWERS COULD OCCUR OVER THE WEEKEND BUT SHOULD GENERALLY BE IN
THE FORM OF RAIN EXCEPT IN THE HIGHEST MOUNTAIN ELEVATIONS. WARMER
TEMPERATURES ARE EXPECTED FOR SUNDAY INTO MONDAY.

&&

.DISCUSSION...
COMPLICATED FORECAST FOR THE END OF THIS WEEK. INITIALLY WE HAVE
AN UPPER LOW OFF THE BAJA COAST AND A STRONG ARCTIC FRONT NEAR THE
CANADIAN BORDER DROPPING SOUTH WHICH WILL COME TOGETHER OVER THE
COMING DAYS TO POTENTIALLY PRODUCE A FREEZING PRECIPITATION EVENT.
TONIGHT EXPECT MOSTLY CLEAR SKIES WITH JUST SOME HIGH CLOUDS
MOVING IN FROM THE SOUTH TOWARD MORNING. HIGHER DEW POINTS IN
PLACE SHOULD KEEP LOWS WARMER THAN LAST NIGHT BY ABOUT 5 DEGREES.
THAT ARCTIC FRONT WILL START TO ENTER THE CWA AFTER 12Z AND PUSH
THROUGH CWA BY 00Z. EXPECT VERY WINDY CONDITIONS TO DEVELOP ON
WESTERN SLOPES OF FRANKLINS AND POSSIBLY THE ORGANS SO WILL ISSUE
A WIND ADVISORY TO COVER THIS. EXPECT AREAS AT LEAST ALONG AND
EAST OF THE RIVER TO SEE HIGH TEMPERATURES BY AROUND NOON AND THEN
SLOWLY FALLING THROUGH THE AFTERNOON WITH SLIGHTLY SLOWER TIMING
FURTHER WEST AS THE COLD AIR QUICKLY MOVES IN. MAY HAVE SOME
FREEZING FOG ON THE EAST SLOPES OF THE SACS DURING THE DAY. HAVE
GONE BELOW GUIDANCE FOR HIGHS MOST AREAS TOMORROW AND THROUGH MUCH
OF THE PERIOD AS MOS GUIDANCE DOES NOT HANDLE THESE SHALLOW ARCTIC
AIR MASSES WELL.

WED NIGHT/THU MORNING THE ATMOSPHERE STARTS TO MOISTEN UP WITH
PW'S APPROACHING 0.75 INCHES. COLD AIR WILL BE CONTINUING TO PUSH
IN AND SHOULD SEE MOST LOCATIONS BELOW FREEZING BY MORNING. ALL
MODELS ARE INDICATING A 6000FT LAYER OF ABOVE ZERO TEMPERATURES
NOT FAR OFF THE SURFACE WHICH WOULD SUPPORT THE MELTING OF ANY
SNOW AND THEREFORE FREEZING RAIN OR DEPENDING ON THE AMOUNT OF MID
LEVEL MOISTURE...FREEZING DRIZZLE. MODEL QPF IS ALMOST NON-
EXISTENT...BUT THERE IS GOOD MOISTURE IN PLACE ACROSS THE SOUTH
AND A WEAK VORT MAX AND WARM AIR ADVECTION WHICH WOULD SUPPORT AT
LEAST SOME LIGHT PRECIPITATION. CONFIDENCE NOT HIGH MUCH PRECIP
WILL OCCUR AT ALL...BUT IF IT DOES CONFIDENCE IS HIGH IT WOULD BE
IN THE FORM OF FREEZING RAIN/DRIZZLE WITH BEST CHANCE OVER THE
BOOTHEEL CLOSEST TO THE LOW LIFTING NORTH. WILL HOLD OFF ON ANY
WINTER WEATHER HIGHLITES FOR NOW. LOOKS LIKE SOME DRYING WILL
OCCUR THU AFTN ALONG WITH WARMING WHICH SHOULD HELP TO MELT ANY
ICE THAT OCCURS EARLIER IN THE DAY.

THE ARCTIC AIR GETS MODIFIED SOMEWHAT THU NIGHT AND DO NOT EXPECT
LOWS TO GET AS COLD...BUT MANY AREAS WILL STILL BE NEAR FREEZING.
ANOTHER VORT MAX WILL BE MOVING FROM SOUTH TO NORTH OVERNIGHT WITH
BEST MOISTURE OVER NORTHERN ZONES THU NIGHT AND POTENTIAL FOR RAIN
SHOWERS OR FREEZING RAIN/DRIZZLE AGAIN. A SECONDARY SURGE OF COLD
AIR WILL ARRIVE DURING THE DAY FRIDAY WITH ENOUGH MOISTURE AROUND
TO SUPPORT MORE LIGHT PRECIP. LOOKS LIKE RAIN MOST AREAS WITH SOME
SNOW POSSIBLE IN THE SACS BUT AGAIN FREEZING RAIN/DRIZZLE OVER
HUDSPETH WHERE COLDEST AIR WILL BE DURING THE AFTERNOON. HAVE CUT
GUIDANCE TEMPS ABOUT 5-7 DEGREES FOR HIGHS FRI GIVEN STRENGTH OF
THIS COLD AIR PUSH AND WITH COLD AIR ADVECTION THROUGH THE
DAY...WILL HAVE A HARD TIME WARMING UP MUCH...ESPECIALLY EAST.

FOR THE LONG TERM...WILL CONTINUE TO SEE UNSETTLED CONDITIONS
THROUGH THE WEEKEND...BUT ANY PRECIP DURING THIS TIME SHOULD BE IN
THE FORM OF RAIN BELOW 7000-8000 FEET WITH HIGH TEMPERATURES
WARMING BACK TO NEAR NORMAL BY SUNDAY AND CONTINUING INTO EARLY
NEXT WEEK AS WSW FLOW DEVELOPS AS REX BLOCK FORMS OVER WESTERN
CONUS.

&&

.AVIATION...VALID 07/00Z-08/00Z...
VFR CONDITIONS WITH LIGHT WINDS ALONG WITH P6SM FEW-SCT250 EXPECTED
FOR MOST OF THE TAF PERIOD. AN APPROACHING COLD FRONT FROM THE EAST
WILL FORCE A WIND SHIFT TO NORTHEAST AND EAST BETWEEN 16Z AND 18Z.
EXPECT WINDS 15-20 KTS WITH GUSTS 25-35 KTS AFTER 18Z AT KELP AND
KDMN WITH OTHER TAF SITES 12-15 KTS GUSTING 20-25 KTS.

&&

.FIRE WEATHER...
AFTER A COUPLE OF MILD AND QUIET DAYS THE REGION WILL UNDERGO A
RAPID RETURN TO COLDER AND UNSETTLED WEATHER FOR THE NEXT FEW DAYS.
A STRONG COLD FRONT WILL PUSH EAST TO WEST ACROSS THE AREA DURING
THE DAY WEDNESDAY. COLDER TEMPERATURES AND STRONG EAST WINDS WILL
FOLLOW THIS FRONT WITH STRONGEST WINDS LOCATED ALONG AND NEAR WEST
FACING MOUNTAIN SLOPES. WHILE MIXING HEIGHTS WILL REMAIN RATHER
LOW THERE SHOULD BE ENOUGH WIND TO BRIEFLY ALLOW FOR AN IMPROVEMENT
IN VENT RATES FOR MOST AREAS. IN ADDITION...THE ONSET OF COLDER
TEMPS WILL LIFT MIN RH VALUES TO 40 TO 50 PERCENT WEDNESDAY
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 32  50  26  46  33 /   0   0  20  20  10
SIERRA BLANCA           29  43  23  45  30 /   0  10  20  20  10
LAS CRUCES              29  51  26  44  32 /   0   0  20  20  20
ALAMOGORDO              30  50  27  47  30 /   0   0  20  20  20
CLOUDCROFT              32  40  27  45  27 /   0   0  20  20  30
TRUTH OR CONSEQUENCES   28  47  27  48  30 /   0   0   0  20  20
SILVER CITY             33  59  33  46  34 /   0   0  10  20  30
DEMING                  28  55  27  45  32 /   0   0  20  20  20
LORDSBURG               29  56  28  45  35 /   0   0  20  20  20
WEST EL PASO METRO      31  51  27  45  34 /   0   0  20  20  10
DELL CITY               26  40  20  45  29 /   0  10  20  20  10
FORT HANCOCK            28  48  24  49  32 /   0   0  20  20  10
LOMA LINDA              29  46  23  43  30 /   0   0  20  20  10
FABENS                  30  49  24  47  31 /   0   0  20  20  10
SANTA TERESA            29  51  26  45  31 /   0   0  20  20  10
WHITE SANDS HQ          32  51  27  46  33 /   0   0  20  20  20
JORNADA RANGE           24  51  21  45  27 /   0   0  20  20  20
HATCH                   28  52  24  46  31 /   0   0  20  20  20
COLUMBUS                32  52  26  43  34 /   0   0  20  20  10
OROGRANDE               29  50  26  45  31 /   0   0  20  20  20
MAYHILL                 28  39  26  49  27 /   0  10  20  20  20
MESCALERO               26  40  24  44  28 /   0   0  10  20  30
TIMBERON                27  42  26  45  27 /   0   0  20  20  20
WINSTON                 25  46  26  47  29 /   0   0  10  20  20
HILLSBORO               28  45  28  46  32 /   0   0  10  20  20
SPACEPORT               25  49  24  45  29 /   0   0  10  20  20
LAKE ROBERTS            28  56  29  49  34 /   0   0  10  20  30
HURLEY                  29  56  30  45  32 /   0   0  10  20  20
CLIFF                   30  59  30  52  32 /   0   0  10  20  30
MULE CREEK              23  57  26  49  34 /   0   0  10  20  30
FAYWOOD                 31  56  29  45  33 /   0   0  10  20  20
ANIMAS                  28  57  29  48  33 /   0   0  20  20  20
HACHITA                 28  53  27  44  30 /   0   0  20  20  20
ANTELOPE WELLS          27  54  28  49  34 /   0   0  20  20  10
CLOVERDALE              29  58  29  49  35 /   0   0  20  20  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY FOR
     NMZ411.

TX...WIND ADVISORY FROM 11 AM WEDNESDAY TO 5 AM MST THURSDAY FOR
     TXZ418.

&&

26/27
Hazardous weather outlook, Jan 6, 6:30 AM MST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
630 AM MST TUE JAN 6 2015

NMZ401>417-TXZ418>424-071345-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
630 AM MST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY.

BECOMING WINDY LATE WEDNESDAY MORNING AND AFTERNOON WITH EAST TO
NORTHEAST WINDS GUSTING AROUND 45 MPH OVER SOME AREAS...
ESPECIALLY ALONG WESTERN FACING MOUNTAIN SLOPES.

A FEW AREAS OF RAIN SHOWERS...POSSIBLY MIXED WITH FREEZING
RAIN AND SLEET WILL OCCUR OVER WEST TEXAS AND PORTIONS OF NEW MEXICO
SOUTH OF LAS CRUCES AND DEMING AND OVER THE SACRAMENTO MOUNTAINS
WEDNESDAY AFTERNOON.

A FEW AREAS OF SLEET...FREEZING RAIN AND SNOW ARE POSSIBLE ALONG
WITH FREEZING DRIZZLE ACROSS THE ENTIRE FORECAST AREA WEDNESDAY
NIGHT AND THURSDAY MORNING CREATING HAZARDOUS DRIVING CONDITIONS.

BY THURSDAY AFTERNOON MOSTLY RAIN IS EXPECTED OVER THE AREA.

ON FRIDAY THERE WILL BE SLIGHT CHANCES OF RAIN MIXED WITH FREEZING
RAIN AND SLEET OVER THE LOWLANDS WITH AREAS OF SNOW AND SLEET OVER
THE HIGHER MOUNTAINS.

MOSTLY DRY WEATHER WITH WARMER TEMPERATURES EXPECTED SATURDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TO REPORT WINTER WEATHER AND ROAD
CONDITIONS.

ROGASH

Nearby

Wind Advisories in New Mexico, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.